# SDR MALA010293

- Difficulty date: March 28, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Damaged
- Location: Engine Mounts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CWA, RT IB UPPER, LT OB LOWER DRAG STRUT FITTINGS HAVE EXCESSIVE CLEARANCE.  LT NACELLE BOTTOM ENGINE MOUNT FITTING HOLE. RT NACELLE BOTTOM ENGINE MOUNT FITTING HOLES HAVE EXCESSIVE CLEARANCE.  REPAIRED DEFECTS IAW EO #554048, SAAB STATEMENT 340SDS001318.
